MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 3.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic tibia ps mod insrt sz 3.5 13mm (cat# 02-012-35-3513 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 4 yrs postop the initial right ltka, this (b)(6) y/o male patient complained of having pain.Femur was loose and revised to a cc revision knee.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2, h3 and h6 have been updated accordingly.(h3) the evaluation noted that revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.The loosening may have led to instability and an increase in cement and bone particles in the joint space and resulted in prosthesis wear on the insert.The most probable root cause associated with the reported event of "loosening ¿ femoral¿ is associated with weakened integration of the femoral component at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11895193
Report Number1038671-2021-00253
Device Sequence Number11670870
Product Code JWH
UDI-Device Identifier10885862001245
UDI-Public10885862001245
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2021
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 3.5
Device Catalogue Number02-010-01-0335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age62 YR